# SDR QXEA201812000423

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 17,303 hours, 18,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 116
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER SPLICE,STR 24R @ FSX 116.00. REMOVED AND REPLACED STRINGER SPLICE STR 24 @ 116.00 IAW SRM 51-42-05, 51-40-07.
